Essential tremor

What is Essential tremor?

Essential Tremor means uncontrollable shaking in different parts of the body.

Questions and answers on "Essential tremor"

I have been diagnosed with Essential Tremor. I am taking 275 mg of primadone, but it doesn't seem to work.
The main area it affects is my hands....

doctor1 MD

Brief Answer:
Essential Tremor

Detailed Answer:
Hello.Delighted to be able to help.
The drug that you are taking, Primadone, maximum dose used for...

Read Full Thread   Ask a Doctor Now

I have noticed within the last month that I have been having tremors, more noticeable on the left hand when compared to the right. The tremors...

doctor1 MD

Brief Answer:
Essential tremor, ion / vitamin deficiencies

Detailed Answer:
Hi and thanks for the query,

A careful and keen evaluation of the...

Read Full Thread   Ask a Doctor Now

Hi Sir i am suffering from tremors . i am getting tensed for everything.
As i read from the articles, these tremors are may be the essential...

doctor1 MD

Hi XXXXXXX,

Thank you for posting your query.

I can understand your discomfort on account of tremors. You need to consult a neurologist for...

Read Full Thread   Ask a Doctor Now

Recent questions on  Essential tremor

doctor1 MD

I ve been having a heavy feeling from my neck to the top of my head and vision is sometimes a bit blurry. I have developed slight head tremors of...

doctor1 MD

I have a slight tremor with my left hand. it s been going on for months and some days it s better than others. I have noticed recently that my...

doctor1 MD

Hey i have some probleme in my hand , i think it could be a flapping tremor , my hand are shaking a litttle and it makes me under stress during a...

doctor1 MD

Hello, I am looking for an alternative to taking celexa, as well as a cure for the withdrawal effect of brain lag . That s what I call it when I...

doctor1 MD

Hi. My Mom is 88 yrs old and has been taking a statin drug ( simvastatin ) for many years. She has been experiencing progressively more shaking in...

doctor1 MD

I have been taking gaberpintin(2400 mg per day) for at least 8yrs and I have been experencing tremores for 6 years.Could this be Parkinson?If I go...

doctor1 MD

Why do my lower jaw quiver

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics